3 doctors weighed in:

Can you have withdrawal symptoms from nasal steroids? After stopping Nasacort (triamcinolone) I developed migraines, muscle aches, and anxiety with panic attacks.

3 doctors weighed in
Dr. Katharine Cox
Pediatrics - Emergency Medicine
1 doctor agrees

In brief: Nasocort

These are not symptoms from discontinuing Nasocort.
It may be that symptoms of allergic rhinitis may reoccur. See your doctor. All the best.

In brief: Nasocort

These are not symptoms from discontinuing Nasocort.
It may be that symptoms of allergic rhinitis may reoccur. See your doctor. All the best.
Thank
Dr. Krishna Kumar
Psychiatry

In brief: Anxiety

I understand your concern.
Migraines, muscle aches, and anxiety with panic attacks are not withdrawal symptoms from Nasaacort. See ENT Specialist for nose and sinus problems and discuss Nasacort (triamcinolone) effects. These symptoms can be due to a New Stressor such as relationship, marriage, separation, parenting, work and finances. See a Psychiatrist for Therapy, Medication, Relaxation,Yoga, Meditation

In brief: Anxiety

I understand your concern.
Migraines, muscle aches, and anxiety with panic attacks are not withdrawal symptoms from Nasaacort. See ENT Specialist for nose and sinus problems and discuss Nasacort (triamcinolone) effects. These symptoms can be due to a New Stressor such as relationship, marriage, separation, parenting, work and finances. See a Psychiatrist for Therapy, Medication, Relaxation,Yoga, Meditation
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available